Alert archive / Texas / Tornado Warnings in 2010
Tornado Warning 28, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Sep 8, 2010, 4:23 AM CDT for Coryell County, McLennan County, Texas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 8, 2010, 4:23 AM CDT (09:23 UTC)
- Expired
- Sep 8, 2010, 5:00 AM CDT
- In force
- 37 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Coryell County, TX, McLennan County, TX
The radar
The Ft Hood radar (KGRK), 81 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 9.4 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 528 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 473 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
826
WFUS54 KFWD 080923
TORFWD
TXC099-309-081000-
/O.NEW.KFWD.TO.W.0028.100908T0923Z-100908T1000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
423 AM CDT WED SEP 8 2010
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL CORYELL COUNTY IN NORTH CENTRAL TEXAS...
WESTERN MCLENNAN COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 500 AM CDT
* AT 424 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO NEAR MOTHER NEFF STATE PARK...MOVING NORTH AT 45
MPH.
* THE TORNADO WILL BE NEAR...
MCGREGOR AROUND 430 AM CDT...
CRAWFORD AROUND 440 AM CDT...
GHOLSON AROUND 500 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.
THIS DEVELOPING TORNADO MAY BE OBSCURED BY RAIN. IF YOU WAIT UNTIL
THE TORNADO IS VISIBLE BEFORE TAKING COVER IT WILL BE TOO LATE!
&&
LAT...LON 3132 9742 3128 9751 3130 9760 3160 9759
3177 9725 3173 9714 3126 9734
TIME...MOT...LOC 0924Z 195DEG 39KT 3138 9747
$$
CAVANAUGH3 follow-up statements
407
WWUS54 KFWD 080934
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
434 AM CDT WED SEP 8 2010
TXC099-080945-
/O.CAN.KFWD.TO.W.0028.000000T0000Z-100908T1000Z/
CORYELL TX-
434 AM CDT WED SEP 8 2010
...THE TORNADO WARNING FOR EAST CENTRAL CORYELL COUNTY IS
CANCELLED...
LAT...LON 3133 9742 3157 9759 3160 9759 3177 9725
3173 9714 3128 9733 3126 9735
TIME...MOT...LOC 0935Z 199DEG 33KT 3147 9743
$$
TXC309-081000-
/O.CON.KFWD.TO.W.0028.000000T0000Z-100908T1000Z/
MCLENNAN TX-
434 AM CDT WED SEP 8 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR WESTERN
MCLENNAN COUNTY...
AT 435 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 5 MILES SOUTHWEST OF
MCGREGOR...MOVING NORTH AT 40 MPH.
THE TORNADO WILL BE NEAR...
CRAWFORD AROUND 440 AM CDT...
GHOLSON AROUND 500 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.
&&
LAT...LON 3133 9742 3157 9759 3160 9759 3177 9725
3173 9714 3128 9733 3126 9735
TIME...MOT...LOC 0935Z 199DEG 33KT 3147 9743
$$901
WWUS54 KFWD 080942
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
442 AM CDT WED SEP 8 2010
TXC309-081000-
/O.CON.KFWD.TO.W.0028.000000T0000Z-100908T1000Z/
MCLENNAN TX-
442 AM CDT WED SEP 8 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR WESTERN
MCLENNAN COUNTY...
AT 443 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED NEAR CRAWFORD...MOVING
NORTH AT 40 MPH.
THE TORNADO WILL BE NEAR...
GHOLSON AROUND 500 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.
&&
LAT...LON 3144 9746 3152 9751 3163 9753 3177 9725
3173 9714 3143 9732
TIME...MOT...LOC 0943Z 199DEG 33KT 3154 9740
$$946
WWUS54 KFWD 080954
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
454 AM CDT WED SEP 8 2010
TXC309-081004-
/O.EXP.KFWD.TO.W.0028.000000T0000Z-100908T1000Z/
MCLENNAN TX-
454 AM CDT WED SEP 8 2010
...THE TORNADO WARNING FOR WESTERN MCLENNAN COUNTY EXPIRES AT 500 AM
CDT...
AT 454 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING A TORNADO.
THE TORNADO WARNING HAS EXPIRED.
LAT...LON 3144 9746 3152 9751 3163 9753 3177 9725
3173 9714 3143 9732
TIME...MOT...LOC 0954Z 199DEG 33KT 3164 9736
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Sep 8, 3:10 AM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Sep 8, 3:10 AM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 310 AM CDT WED SEP 8 2010 .DISCUSSION... THE REMNANTS OF HERMINE CONTINUE TO TRACK SLOWLY NORTHWARD ACROSS THE EASTERN CONCHO VALLEY WITH THE CENTER OF THE CIRCULATION OVER COLEMAN COUNTY AS OF 2 AM. WIDESPREAD HEAVY RAINFALL WILL CONTINUE THROUGH THE MORNING HOURS WITH THE HEAVIEST RAINFALL FROM THE HILL COUNTRY NORTHWARD TO ABOUT BOSQUE COUNTY. ADDITIONAL RAINFALL AMOUNTS THROUGH MIDDAY WILL AVERAGE BETWEEN 1 AND 3 INCHES WITH SOME ISOLATED AMOUNTS IN EXCESS OF 5 INCHES...ESPECIALLY BETWEEN KILLEEN AND MERIDIAN. THIS ADDITIONAL RAINFALL ON TOP OF SOME ISOLATED 9+ INCH RAINFALL TOTALS THROUGH 3 AM WILL PRODUCE MAJOR FLOODING ACROSS PORTIONS OF BELL...WESTERN MCLENNAN...EASTERN CORYELL AND BOSQUE COUNTIES. OBVIOUSLY...WE WILL LEAVE THE FLASH FLOOD WATCH IN PLACE ACROSS THE WESTERN TWO THIRDS OF NORTH TEXAS. ALTHOUGH THE CIRCULATION THAT WAS HERMINE HAS SLOWED ITS NORTHWARD PROGRESSION OVERNIGHT..IT IS PROGGED TO LIFT NORTHWARD INTO SOUTHWEST OKLAHOMA BY THIS EVENING. THEREFORE...EXPECT RAIN CHANCES TO DECREASE FROM SOUTH TO NORTH DURING THE DAY TODAY. LOW LEVEL SHEAR PROFILES STILL SUPPORT ROTATION OF SOME STORMS WITH A LOW CHANCE OF BRIEF TROPICAL FUNNELS OR TORNADOES. THE CIRCULATION WILL OPEN UP AND LIFT ONTO THE PLAINS BY THURSDAY MORNING WITH ONLY SOME LINGERING SHOWERS AND STORMS MAINLY IN THE NORTHEAST ZONES OF NORTH TEXAS. UPPER LEVEL HIGH PRESSURE WILL BUILD IN FROM THE EAST ON THE WEEKEND THROUGH EARLY NEXT WEEK AND BRING WARMER AND DRIER CONDITIONS WITH ONLY SOME SLIGHT SHOWER AND THUNDERSTORM CHANCES ON SATURDAY. TEMPERATURES THIS AFTERNOON WILL BE IN THE 80S DUE TO THE EXTENSIVE RAIN AND CLOUD COVER. CLOUDS WILL BE ON THE DECREASE THURSDAY AND AFTERNOON HIGHS WILL BE IN THE 80S TO MIDDLE 90S. TEMPERATURES ON THE WEEKEND THROUGH EARLY NEXT WEEK SHOULD BE NEAR SEASONAL NORMALS WITH LOWS MAIN IN THE 70S AND HIGHS IN THE LOWER TO MIDDLE 90S. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 87 77 93 78 95 / 100 40 30 10 10 WACO, TX 88 76 93 77 94 / 100 30 20 10 10 PARIS, TX 84 73 91 74 92 / 80 50 40 20 10 DENTON, TX 84 76 92 76 94 / 100 50 30 20 10 MCKINNEY, TX 84 75 92 76 92 / 100 40 40 20 10 DALLAS, TX 86 76 92 78 94 / 100 40 30 10 10 TERRELL, TX 85 74 92 77 94 / 80 40 30 10 10 CORSICANA, TX 87 75 93 77 94 / 80 30 30 10 10 TEMPLE, TX 88 76 93 76 94 / 90 30 20 10 10 MINERAL WELLS, TX 83 74 91 73 93 / 100 50 30 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR TXZ091>093- 100>104-115>119-129>134-141>145-156>161-174-175. && 79/79
Hazardous weather outlook, Sep 8, 3:48 AM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 348 AM CDT WED SEP 8 2010 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 348 AM CDT WED SEP 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT FOR AREAS WEST OF A LINE FROM HEARNE TO ENNIS TO SHERMAN AS THE REMNANTS OF TROPICAL STORM HERMINE SPREAD HEAVY RAINFALL ACROSS THE REGION. ADDITIONAL RAINFALL AMOUNTS BETWEEN 3 AND 5 INCHES ARE POSSIBLE WITH ISOLATED AMOUNTS IN EXCESS OF 6 INCHES. BRIEF TROPICAL FUNNEL CLOUDS OR ISOLATED TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED THUNDERSTORMS WILL LINGER ACROSS NORTH TEXAS ON THURSDAY WITH THE BEST CHANCES ACROSS THE NORTHEAST SECTIONS DURING THE MORNING HOURS. A SLIGHT CHANCE OF THUNDERSTORMS WILL RETURN TO THE REGION ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED WEST OF SHERMAN...WAXAHACHIE TO HEARNE LINE MAINLY FOR FLOODING. HOWEVER...ISOLATED SPOTTER ACTIVATION FOR TORNADOES IS ALSO POSSIBLE ACROSS THE WESTERN TWO THIRDS OF NORTH TEXAS.
In the hours before
Local storm report, Sep 8, 2:29 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
229 AM CDT WED SEP 08 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 AM FLASH FLOOD KILLEEN 31.13N 97.73W
09/08/2010 BELL TX BROADCAST MEDIA
4 PEOPLE STRANDED ON TOP OF A VEHICLE AT THE
INTERSECTION OF HWY 190 AND CEMETARY RD. FIRST RESPONDERS
ARE ON THE WAY.Local storm report, Sep 8, 2:35 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
235 AM CDT WED SEP 08 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 AM FLASH FLOOD SALADO 30.93N 97.53W
09/08/2010 BELL TX BROADCAST MEDIA
WATER IS RUSHING OVER THE ACCESS ROADS OF I-35 NEAR
SALADO CREEK. GAUGE IS CURRENTLY AT 6 FEET.Local storm report, Sep 8, 2:45 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
245 AM CDT WED SEP 08 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 AM FLASH FLOOD SALADO 30.93N 97.53W
09/08/2010 BELL TX BROADCAST MEDIA
BRIDGE IN SALADO HAS TREES AND DEBRIS...INCLUDING A
TRUCK...WASHED UP ONTO IT.Special weather statement, Sep 8, 3:23 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
323 AM CDT WED SEP 8 2010
TXZ159-080845-
MCLENNAN TX-
323 AM CDT WED SEP 8 2010
...SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL MCLENNAN COUNTY
AT 322 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF MCGREGOR...MOVING NORTH AT
30 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BELLMEAD...BEVERLY HILLS...
CRAWFORD...HEWITT...LACY-LAKEVIEW...LORENA...MCGREGOR...NORTHCREST...
ROBINSON...WACO AND WOODWAY.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
TROPICAL THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE TO NO
WARNING.
LAT...LON 3139 9746 3167 9745 3168 9744 3176 9724
3171 9693 3135 9713 3134 9717 3132 9730
TIME...MOT...LOC 0822Z 193DEG 26KT 3143 9728
CAVANAUGHLocal storm report, Sep 8, 3:32 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
332 AM CDT WED SEP 08 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 AM FLASH FLOOD SALADO 30.93N 97.53W
09/08/2010 BELL TX BROADCAST MEDIA
WATER IN A HOUSE ON COLLEGE AND ROYAL ST IN SALADO.Special weather statement, Sep 8, 3:59 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
359 AM CDT WED SEP 8 2010
TXZ157-158-080930-
CORYELL TX-BELL TX-
359 AM CDT WED SEP 8 2010
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL BELL COUNTY
SOUTHEASTERN CORYELL COUNTY
AT 358 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF HARKER HEIGHTS...MOVING
NORTHEAST AT 35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BELTON...FORT HOOD...
KILLEEN...MORGAN'S POINT RESORT...NOLANVILLE AND MOTHER NEFF STATE
PARK.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
A FLASH FLOOD WARNING REMAINS IN EFFECT THROUGH 445 AM CDT FOR BELL
COUNTY.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3112 9780 3126 9771 3148 9753 3133 9742
3125 9734 3102 9747
TIME...MOT...LOC 0858Z 204DEG 32KT 3116 9757
CAVANAUGHThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 7:43 PM CDT | Flash Flood Warning | FWD | Bell, Coryell | 3 hr |
| Sep 7, 8:50 PM CDT | Areal Flood Advisory | FWD | Lampasas | 3 hr |
| Sep 7, 9:24 PM CDT | Areal Flood Advisory | FWD | Coryell, Hamilton, Mills | 3 hr |
| Sep 7, 10:29 PM CDT | Flash Flood Warning | FWD | Bell, Bosque, Comanche, Coryell, Eastland, Erath and 7 more | 4 hr |
| Sep 7, 10:34 PM CDT | Tornado Warning | FWD | Hamilton | 21 min |
| Sep 7, 11:44 PM CDT | Areal Flood Advisory | FWD | Bosque, Dallas, Ellis, Hill, Hood, Johnson and 4 more | 4 hr |
| Sep 8, 12:05 AM CDT | River Flood Warning | FWD | Coryell | 4 hr |
| Sep 8, 12:50 AM CDT | Areal Flood Advisory | FWD | Wise | 4 hr |
| Sep 8, 1:50 AM CDT | Flash Flood Warning | FWD | Bell | 3 hr |
| Sep 8, 2:17 AM CDT | Flash Flood Warning | FWD | Bosque, Coryell, McLennan | 3 hr |
| Sep 8, 3:08 AM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Denton, Ellis, Hill, Johnson and 2 more | 3 hr |
| Sep 8, 3:17 AM CDT | Areal Flood Advisory | FWD | Cooke, Hood, Jack, Montague, Palo Pinto, Parker and 4 more | 3 hr |
| Sep 8, 3:23 AM CDT | Special Weather Statement | FWD | McLennan | 22 min |
| Sep 8, 3:40 AM CDT | River Flood Warning | FWD | Denton | 53 hr |
| Sep 8, 3:40 AM CDT | River Flood Warning | FWD | Dallas | 4 days |
| Sep 8, 3:41 AM CDT | River Flood Warning | FWD | Coryell | 28 hr |
| Sep 8, 3:48 AM CDT | Flash Flood Warning | FWD | Bosque, Hill, McLennan | 3 hr |
| Sep 8, 3:59 AM CDT | Special Weather Statement | FWD | Bell | 31 min |
| Sep 8, 4:18 AM CDT | Flash Flood Warning | FWD | Johnson, Parker, Tarrant | 3 hr |
| Sep 8, 4:21 AM CDT | River Flood Warning | FWD | Dallas | 15 hr |
| Sep 8, 4:35 AM CDT | Flash Flood Warning | FWD | Bell | 4 hr |
| Sep 8, 4:45 AM CDT | Special Weather Statement | FWD | Hill | 30 min |
| Sep 8, 4:55 AM CDT | River Flood Warning | FWD | Bell | 28 hr |
| Sep 8, 5:16 AM CDT | Flash Flood Warning | FWD | Denton, Wise | 3 hr |
| Sep 8, 5:21 AM CDT | Flash Flood Warning | FWD | McLennan | 84 min |
| Sep 8, 5:56 AM CDT | Areal Flood Advisory | FWD | Limestone | 3 hr |
| Sep 8, 5:59 AM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Ellis, Kaufman, Navarro, Rockwall | 3 hr |
| Sep 8, 6:14 AM CDT | Areal Flood Advisory | FWD | Bosque, Coryell | 3 hr |
| Sep 8, 6:37 AM CDT | Flash Flood Warning | FWD | Bosque, Coryell, Hill, McLennan | 3 hr |
| Sep 8, 7:01 AM CDT | Flash Flood Warning | FWD | Dallas, Ellis, Limestone, Navarro | 119 min |
| Sep 8, 7:11 AM CDT | Flash Flood Warning | FWD | Johnson, Tarrant | 3 hr |
| Sep 8, 7:22 AM CDT | Areal Flood Advisory | FWD | Falls, Milam, Robertson | 3 hr |
| Sep 8, 8:11 AM CDT | Flash Flood Warning | FWD | Denton, Wise | 3 hr |
| Sep 8, 8:20 AM CDT | Flash Flood Warning | FWD | Bell | 3 hr |
| Sep 8, 8:41 AM CDT | River Flood Warning | FWD | Milam | 60 hr |
| Sep 8, 8:41 AM CDT | River Flood Warning | FWD | Milam | 48 hr |
| Sep 8, 8:41 AM CDT | River Flood Warning | FWD | McLennan | 17 hr |
| Sep 8, 8:58 AM CDT | Flash Flood Warning | FWD | Dallas, Ellis, Navarro | 4 hr |
| Sep 8, 9:05 AM CDT | Flash Flood Warning | FWD | Cooke | 4 hr |
| Sep 8, 9:26 AM CDT | Flash Flood Warning | FWD | Bosque, Coryell, Hill, McLennan | 4 hr |
| Sep 8, 9:57 AM CDT | River Flood Warning | FWD | Tarrant | 18 hr |
| Sep 8, 10:02 AM CDT | Flash Flood Warning | FWD | Johnson, Tarrant | 4 hr |
| Sep 8, 10:06 AM CDT | River Flood Warning | FWD | Wise | 11 hr |
| Sep 8, 10:06 AM CDT | River Flood Warning | FWD | Dallas | 22 hr |
| Sep 8, 10:06 AM CDT | River Flood Warning | FWD | Denton | 9 hr |
| Sep 8, 10:39 AM CDT | Flash Flood Warning | FWD | Collin, Denton, Grayson | 3 hr |
| Sep 8, 11:01 AM CDT | Flash Flood Warning | FWD | Bell | 6 hr |
| Sep 8, 11:05 AM CDT | River Flood Warning | FWD | Hill | 8 hr |
| Sep 8, 11:11 AM CDT | Flash Flood Warning | FWD | Lampasas | 3 hr |
| Sep 8, 12:20 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Rockwall | 55 min |
| Sep 8, 12:22 PM CDT | River Flood Warning | FWD | Dallas, Tarrant | 45 hr |
| Sep 8, 12:39 PM CDT | Flash Flood Warning | FWD | Collin, Fannin, Grayson, Hunt, Kaufman, Rockwall | 3 hr |
| Sep 8, 12:50 PM CDT | Flash Flood Warning | FWD | Dallas, Ellis, Navarro | 3 hr |
| Sep 8, 1:13 PM CDT | Flash Flood Warning | FWD | Hill | 3 hr |
| Sep 8, 1:14 PM CDT | Areal Flood Warning | FWD | Bosque, Coryell, McLennan | 4 hr |
| Sep 8, 1:22 PM CDT | Areal Flood Warning | FWD | Denton | 4 hr |
| Sep 8, 1:58 PM CDT | Areal Flood Warning | FWD | Johnson, Tarrant | 6 hr |
| Sep 8, 3:42 PM CDT | Areal Flood Warning | FWD | Collin, Dallas, Ellis, Fannin, Grayson, Hunt and 3 more | 4 hr |
| Sep 8, 4:45 PM CDT | River Flood Warning | FWD | Dallas | 2 hr |
| Sep 8, 4:52 PM CDT | Areal Flood Warning | FWD | Bell | 3 hr |
| Sep 8, 4:56 PM CDT | Tornado Warning | FWD | Lamar | 34 min |
| Sep 8, 5:12 PM CDT | Tornado Warning | FWD | Dallas, Ellis | 33 min |
| Sep 8, 5:36 PM CDT | Tornado Warning | FWD | Collin, Denton | 23 min |
| Sep 8, 5:41 PM CDT | Tornado Warning | FWD | Dallas, Kaufman | 49 min |
| Sep 8, 6:01 PM CDT | Tornado Warning | FWD | Dallas | 44 min |
| Sep 8, 6:15 PM CDT | Tornado Warning | FWD | Kaufman, Rockwall | 26 min |
Nearby
Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.